# SDR ALG2003F00085

- Difficulty date: September 1, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 7655200110109
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, WHILE RETRACTING GEAR THE RED GEAR UNLOCK LIGHT STAYED ILLUMINATED.  RECYCLED GEAR SEVERAL TIMES WITH THE SAME RESULT.  RETURNED TO FOURCHON WHERE MAINTENANCE TROUBLESHOT THE LANDING GEAR, REMOVED AND REPLACED CABLE ASSY PN 76552-00110-109 IAW MM.  GROUND CHECKED, OK.
